# SDR UPS01837146

- Difficulty date: October 5, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 STA 12 FRAME AND WEB ARE CORRODED BEYOND LIMITS AT RBL 48.  REPAIRED FRAME BY INSTALLING FILLER AND ANGLE DOUBLER IAW 8110-3 APPROVED DH SK 836-869, AND REPAIRED WEB IAW SR08530026.
